# SDR REXA97141

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320PX
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Dirty
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITHIN TWO MINUTES OF TAKEOFF, GOT A 'CONFIG' WARNING.  WOULD CYCLE OFF WHEN POWER LOWERS BELOW 64 DEGREES SWITCH AND BACK ON WHEN ABOVE 64 DEGREE SWITCH.  (M)
